Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the treatment for clitoral atrophy caused due to estrogen deficiency?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11718 Questions
I am in good health and 59 yrs old. having clitoral atrophy. Is it caused from not enough estrogen or testerone or both. Going for GYN exam in 2 weeks, I hope the MD is able to treat this. Last year the MD thought it was funny. I am seeing a different MD this year.
Posted Tue, 28 Jan 2014 in Women's Health
Answered by Dr. Rakhi Tayal 28 minutes later
Brief Answer: Due to estrogen deficiency. Detailed Answer: Hello, Thanks for trusting us with your health concern. The clitoral atrophy in postmenopausal women is commonly caused by estrogen deficiency. It is usually associated with vaginal atrophy and vaginal dryness also. It is a common postmenopausal change and can be effectively treated. Low-dose minimally absorbed local estrogen products can be used which have excellent tolerance and low side-effect profile to treat this condition. You can get it prescribed from your gynecologist. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor